# SDR UALA2010060101866

- Difficulty date: May 28, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 42,110 hours, 11,637 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Part number: 79115516
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LT SIDE OF FIRST CLASS IS INOP.   FOUND SEAT HARNESS AT SEAT 4AB SHORTED.  NO SEAT HARNESS AT HNL.  REPLACED HARNESS, OPS OK.
